MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 4-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 4-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J451H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device me5176 batch number, and no non-conformance's were identified.To date, the device has not been returned.If the device or further details are received, a supplemental medwatch will be received.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a cesarean section procedure on (b)(6) 2020 and suture was used.During the procedure, when sewing the skin during the cesarean section, the suture pulled off the needle.Another like device was used to complete the procedure.There were no adverse events or patient consequences reported.No additional information could be provided.

Brand Name
VCL CT BRD VIO 27IN 4-0 S/A FS-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10513456
Report Number2210968-2020-06759
Device Sequence Number3202898
Product Code GAM
UDI-Device Identifier10705031039995
UDI-Public10705031039995
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberJ451H
Device Catalogue NumberJ451H
Device Lot NumberME5176
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2020
Initial Report FDA Received Date09/10/2020
Patient Sequence Number1